# SDR QMLA2011010111002

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 4,663 hours, 11,833 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,378 hours, 7,321 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 0319958270
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,378 hours, 7,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF THE MED CREW NOTICED A STRONG FUEL SMELL IN THE CABIN AND COULD SEE LIQUID ON THE BACK CLAMSHELL WINDOW.  THE PILOT IMMEDIATELY RETURNED TO THE DEPARTURE AIRPORT AND AWAITED THE MECHANIC TO ARRIVE.  THE MECHANIC TROUBLESHOT THE FUEL LEAK AND DETERMINED THAT THE FUEL SHUTOFF VALVE HAD FAILED.  THE ACFT WAS TAKEN OUT OF SERVICE TO AWAIT THE PART TO BE RECEIVED THE NEXT DAY.  THE PART WAS RECEIVED AND REPLACED.  THE OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
